×

zbMATH — the first resource for mathematics

Remarks on the isoperimetric inequality for multiply-connected H- surfaces. (English) Zbl 0242.53001

MSC:
53A05 Surfaces in Euclidean and related spaces
52A40 Inequalities and extremum problems involving convexity in convex geometry
49Q05 Minimal surfaces and optimization
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Hildebrandt, S.: Maximum principles for minimal surfaces and for surfaces of continuous mean curvature. Math. Z.128, 157-173 (1972). · Zbl 0253.53005 · doi:10.1007/BF01111709
[2] Jung, H.: Über die kleinste Kugel, die eine räumliche Figur einschließt. J. für Math.123, 241-257 (1901). · JFM 32.0296.05
[3] Kaul, H.: Isoperimetrische Ungleichung und Gauss-Bonnet-Formel fürH-Flächen in Riemannschen Mannigfaltigkeiten. Arch. Rat. Mech. Analysis45, 194-221 (1972). · Zbl 0234.53054 · doi:10.1007/BF00281532
[4] Nitsche, J. C. C.: The isoperimetric inequality for multiply-connected minimal surfaces. Math. Ann.160, 370-375 (1965). · Zbl 0144.20505 · doi:10.1007/BF01360908
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.